# SDR DALA13022940193

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 71,453 hours, 10,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING INOPERATIVE AT 41C.  MX SECURED.  SYS OPS NORMAL.
